# SDR ASAA2016081117687

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT LBL 12 BS 344 - 360 IS CRACKED.   ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG141A5400 REV A.
